# SDR CAL950377

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 400
- Part time: 53,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN SHEAR TIE AT STATION 400 BETWEEN STRINGERS 27-28L.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-10-1 AND 51-30-2.  (W)
